# SDR SWAA2024070502514

- Difficulty date: June 17, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 26,467 hours, 13,036 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 194HL FASTENER HOLE (1EA) CRACKED<[01] APPLIED REPAIR TO DAMAGED AREA AT PANEL 194HL AS PER B737 SRM 51-70-01-2R-0 PARAG 4.L-M-N.  APPLIED TOPCOAT AT REPAIR AREA ON PANEL 194HL AS PER B737 AMM 51-21-99-300-802 PARAG 3.C.3.
